# SDR SWAA2017030112213

- Difficulty date: February 14, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 42,024 hours, 24,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE OUTBOARD AFT FLAP DELAMINATED ON UPPER SKIN.  REPAIRED THE FLAP IAW SRM.
